MAUDE Adverse Event Report: SIEMENS HEATHINEERS AG ARTIS PHENO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEATHINEERS AG ARTIS PHENO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10849000
Medical Device Problem Code Unintended Collision (1429)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.A supplement report will be filed if additional information becomes available.H6 4755 - slide gantry.
 
Event or Problem Description
Siemens became aware of an incident that occurred while operating the artis pheno system.During a routine preoperative system preparation, communication between the digital substruction angiography (dsa) and the slide gantry was lost.This failure resulted in a collision between the unit and the slide gantry.We are unaware on any adverse effects on the health status of the involved persons, however, this incident resulted in a procedure delay.
 
Additional Manufacturer Narrative
The investigation was completed with the following result.Despite several attempts to collect additional information, the requested data was not provided.Further investigation regarding the communication issue between the artis pheno system and the slide gantry cannot be conducted without the log files.Based on the available information, it is assumed the collision was caused by a user error.The operator manual contains adequate instructions on how to move the system.It is the responsibility of the operator to ensure that unit movements are released only if it is certain that neither the operator, the patient, third parties nor other pieces of equipment can be endangered by these movements.The occurrence rate of the error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.The incident described in the adverse event was not classified as a reportable event after detailed investigation, because neither serious injury, death nor an unexpected prolonged hospitalization of the patient or any other person occurred or could be expected, since the corresponding probability according to the risk analysis is in the range of inconceivable.

Brand Name
ARTIS PHENO
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEATHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key18476340
Report Number3004977335-2024-00171
Device Sequence Number6794359
Product Code OWB
UDI-Device Identifier04056869046877
UDI-Public04056869046877
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K201156
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10849000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2024
Supplement Date Received by Manufacturer03/18/2024
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date03/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown